RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 2, Pages 179–193 (Mi tmf2887)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic structure of the $3\to3$ forward amplitude

A. A. Logunov, B. V. Medvedev, L. M. Muzafarov, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov


Abstract: The analytic properties of the $3\to3$ forward amplitude established in the framework of Bogolyubov's axiomatic method are described. The amplitudes of the different channels of the process are the boundary values of a single analytic function of the invariant variables. Crossing symmetry of the amplitude is proved. The absorptive part of the amplitude is analyzed and a generalized optical theorem proved, this relating one of the contributions to the absorptive part to the distribution function of the inclusive process.

Full text: PDF file (2286 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:2, 677–687

Bibliographic databases:

Received: 28.04.1979

Citation: A. A. Logunov, B. V. Medvedev, L. M. Muzafarov, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic structure of the $3\to3$ forward amplitude”, TMF, 40:2 (1979), 179–193; Theoret. and Math. Phys., 40:2 (1979), 677–687

Citation in format AMSBIB
\Bibitem{LogMedMuz79}
\by A.~A.~Logunov, B.~V.~Medvedev, L.~M.~Muzafarov, V.~P.~Pavlov, M.~K.~Polivanov, A.~D.~Sukhanov
\paper Analytic structure of the~$3\to3$ forward amplitude
\jour TMF
\yr 1979
\vol 40
\issue 2
\pages 179--193
\mathnet{http://mi.mathnet.ru/tmf2887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549614}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 2
\pages 677--687
\crossref{https://doi.org/10.1007/BF01018717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG19600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2887
  • http://mi.mathnet.ru/eng/tmf/v40/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Medvedev, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic properties of many-particle amplitudes”, Theoret. and Math. Phys., 52:2 (1982), 723–732  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:249
    Full text:59
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019